# SDR COMA0060057

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Air Dist
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN CABIN AND COCKPIT WHEN BLEED AIR SOURCE SWITCHED TO THE APU.  CLEANED THE AIRCRAFT WATER SEPERATORS.  RAN AIRCRAFT AND NO FUEL SMELL NOTED.
